# SDR R61A201502120125

- Difficulty date: February 12, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 27,616 hours, 20,621 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR CLIP AT FRAME 88 IS CORRODED.  MAINTENANCE R & R FRAME 88, STR 28, RT IAW 51-41-02, 51-41-01, PN 170-66531-001, SHEAR CLIP. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETE.
